Tumefactive demyelinating lesion during B-cell depletion therapy by ofatumumab.
Аннотация
We describe a case of tumefactive demyelinating lesion (TDL) that occurred during B-cell depletion therapy by ofatumumab and discuss its pathogenesis through serial magnetic resonance imaging and biopsied histopathology. Ten months after initiating subcutaneous ofatumumab following two episodes of transverse myelitis, the patient developed a large tumefactive lesion with closed-ring contrast-enhancement and intralesional microhemorrhages and was diagnosed as having a TDL by brain biopsy. After repeated intravenous methylprednisolone and plasma exchanges, the TDL gradually shrank, although a perilesional hypointense ring remained on susceptibility-weighted images. TDLs can occur even during B-cell depletion therapy; however, the underlying mechanism is not fully elucidated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.